, Volume 59, Issue 4, pp 529-534
Date: 14 Jul 2009

Reliable impulsive lag synchronization for a class of nonlinear discrete chaotic systems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The problem of reliable impulsive lag synchronization for a class of nonlinear discrete chaotic systems is investigated in this paper. Firstly a reliable impulsive controller is designed by the impulsive control theory. Then, some sufficient conditions for reliable impulsive lag synchronization between the drive system and the response system are obtained. Numerical simulations are given to show the effectiveness of the proposed method.

The work is supported by the Natural Science Foundation of China (10872080).